I’m a little confused….

Posted by: admin  /  Category: Health

I’m a little confused.

Okay I totally understand that following this program is going to make significant changes in my body, that’s a given, over a period of time as more of the bad guys leave (yeast and fungus) and are replaced with good guys then I will experience bad and good days. The good are outnumbering the bad and for that I’m so grateful. I understand the plan, I understand that in order to kill the Candida that anti fungals need to be taken along with digestive enzymes and adrenal support, these along with my Youngevity supplements. This all makes perfect sense to me, however there is something I just don’t understand and I’m a little confused. At the same time everyday give or take 10 minutes I become ridiculously weak, I struggle to stand and have to use a walker..(Zimmer frame) to get to my bed, I rest for a few hours then I’m as right as rain, for a 62 yr old with MS obviously. My whole body goes weak as if all my strength has been sucked out of me, the back of my legs feel similar to cramping, not as bad but similar. Okay if this is just part of the process, then so be it, I’ll just see it through, I wonder if anyone else on the AB regimen has experienced anything similar?.

At the end of the day, it’s a problem that I can deal with, no biggie, the confusion and frustration is a small price to pay when looking at the endgame.

Leave a Reply